OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.10 (1978) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6471

Title: V-monoidalità, V-aggiunzioni e funtori monoidali II
Authors: Pedicchio, Maria Cristina
Rossi, Fabio
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Maria Cristina Pedicchio, Fabio Rossi, "V-monoidalità, V-aggiunzioni e funtori monoidali II", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 80-100.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: Si inverte il teorema 4.4 di [7] e si caratterizza una classe di strutture premonoidali derivanti da una struttura di comonoide.
We prove the converse of the theorem 4.4 of [7] and this leads to a characterization of a class of premonoidal structures coming from a structure of comonoid.
URI: http://hdl.handle.net/10077/6471
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:

File Description SizeFormat
PedicchioRossi2RendMat10.pdf1.07 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.